Владикавказский математический журнал
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Владикавк. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Владикавк. матем. журн., 2006, том 8, номер 2, страницы 50–53 (Mi vmj126)  

Inequalities for the Schwarzian derivative for subclasses of convex functions in the unit disc

Y. Polatoglu, M. Caglar, A. Sen

Istanbul Kultur University, Istanbul, Turkey

Аннотация: Nehari norm of the Schwarzian derivative of an analytic function is closely related to its univalence. The famous Nehari-Kraus theorem ([3], [4]) and Ahlfors-Weill theorem [1] are of fundamental importance in this direction. For a non-constant meromorphic function $f$ on $D$ the unite disc, the Schwarzian derivative $S_f$ of $f$ by is holomorphic at $z_0\in D$ if and only if $f$ is locally univalent at $z_0$. The aim of this paper is to give sharp estimates of the Nehari norm for the subclasses of convex functions in the unit disc.

Полный текст: PDF файл (98 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 517.98
Поступила в редакцию: 21.07.2006
Язык публикации: английский

Образец цитирования: Y. Polatoglu, M. Caglar, A. Sen, “Inequalities for the Schwarzian derivative for subclasses of convex functions in the unit disc”, Владикавк. матем. журн., 8:2 (2006), 50–53

Цитирование в формате AMSBIB
\RBibitem{PolCagSen06}
\by Y.~Polatoglu, M. Caglar, A.~Sen
\paper Inequalities for the Schwarzian derivative for subclasses of convex functions in the unit disc
\jour Владикавк. матем. журн.
\yr 2006
\vol 8
\issue 2
\pages 50--53
\mathnet{http://mi.mathnet.ru/vmj126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434390}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/vmj126
  • http://mi.mathnet.ru/rus/vmj/v8/i2/p50

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Просмотров:
    Эта страница:152
    Полный текст:108
    Литература:22
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021